- Accueil
- Volume 77 - Année 2008
- Priestley duality for distributive semilattices
depuis le 05 février 2011 :
Visualisation(s): 309 (9 ULiège)
Téléchargement(s): 988 (15 ULiège)
Visualisation(s): 309 (9 ULiège)
Téléchargement(s): 988 (15 ULiège)
Georges HANSOUL & Claire POUSSART
Priestley duality for distributive semilattices
(Volume 77 - Année 2008)
Article
Document(s) associé(s)
Annexes
Mots-clés : Distributive semilattice, Free distributive lattice over a distributive semilattice, Priestley duality.
Abstract
In this paper, we extend Priestley duality for bounded distributive lattices to all bounded distributive semilattices. We show that we cannot take the prime spectrum as Priestley dual but have to turn to a suitable weakening of the concept of prime ideal.
Pour citer cet article
Georges HANSOUL & Claire POUSSART, «Priestley duality for distributive semilattices», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 77 - Année 2008, 104 - 119 URL : https://popups.uliege.be/0037-9565/index.php?id=613.
A propos de : Georges HANSOUL
University of Liege, Department of mathematics, Grande Traverse 12, Liège 4000, Belgium, G.Hansoul@ulg.ac.be
A propos de : Claire POUSSART
University of Liege, Department of mathematics, Grande Traverse 12, Liège 4000, Belgium, cpoussart@ulg.ac.be